# SDR CA020517004

- Difficulty date: May 16, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,423 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3038495X
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPLACEMENT SET OF ENGINE FUEL NOZZLES WERE RECEIVED FROM P&W ACCESSORIES SERVICES TO REPLACE A PREVIOUSLY RECEIVED U/S SET OF EXCHANGE FUEL NOZZLES.  PACKING AGAIN APPEARED NORMAL. ONE FUEL NOZZLE ASSY. WAS FOUND TO BE VISIBLY CONTAMINATED AND DISCOLORED. P&W WAS AGAIN CONTACTED TO REPLACE THE NOZZLE IN QUESTION. COMPANY MAINTENANCE DIRECTOR & QA INFORMED.
